I was taking viibryd 40 for 5 mounts I didn't feel no different on or off so I quit taking it I still feel like I did before I started . My question is how long does it take for the meds to get out of my body it's been 6 weeks I think I'm having side effects . My body just feels run down no energy at all my muscles feel heavy and weak it's driving me crazy I still think that anxiety is not my problem I think my neck starts all my problems with my pain and dizziness when I turn my head I have bone spurs and ddd in my neck and then I get anxiety I know that but no one else sees it my way . Maby I'm crazy but my question is about the meds or someone else experience . Thanks
Quitting any medication is not recommended because it can cause withdrawals which can make you VERY sick. That is exactly what it sounds like you are experiencing, although I haven't taken that particular medication before so I can't say.
There is an addiction forum where many great & supportive ppl may be able to help you better. I'm not implying you are addicted, but simply they have info & may be able to help you better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.